Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Commentary on ``On the parallelizability of the spheres'' by R. Bott and J. Milnor and ``On the nonexistence of elements of Hopf invariant one'' by J. F. Adams


Author: Andrew Ranicki
Journal: Bull. Amer. Math. Soc. 48 (2011), 509-511
MSC (2010): Primary 57R22, 17A35
Published electronically: June 14, 2011
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. 64 (1958), Part 1:87--89.
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. 64 (1958), 279-282.
MathSciNet review: 2823019
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 57R22, 17A35

Retrieve articles in all journals with MSC (2010): 57R22, 17A35


Additional Information

Andrew Ranicki
Affiliation: University of Edinburgh
Email: a.ranicki@ed.ac.uk

DOI: http://dx.doi.org/10.1090/S0273-0979-2011-01345-3
PII: S 0273-0979(2011)01345-3
Received by editor(s): May 25, 2011
Published electronically: June 14, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.